PDA

View Full Version : Changes in Menstrual Cycle



sveile
01-24-2011, 01:13 PM
This my second week on the HCG Diet. Last week I noticed some occasional spotting here and there...today it's back and worse. I'm not due to start my period until next week. I take birth control and wondered if anyone else has experienced anything similar? I was told the HCG Does not interfere with our cycles, but I'm left wondering....

Luckee
01-24-2011, 06:28 PM
My doctor told that I don't have to stop the injections during the period. He said that although it says to stop taking hCG in the books and the original Simeon's protocol, there is no explanation on why we would have to stop. He also said that many of his clients took hCG during the period and had no problems at all. The only thing is that some persons may experience no drop on the scale during the period, not necessarily from taking or not taking the hCG.

Maria
01-24-2011, 06:38 PM
Some people do report that they got delayed or early Menstrual Cycle after using HCG.

Diane
01-24-2011, 09:17 PM
Mine was late but so far pretty normal, although I don't take or use birth control.

tamaca
01-27-2011, 04:23 AM
just adding my two cents...my doctor said it's my choice whether or not to skip injections during your period. she advised that your cycle may be longer or heavier, and you may experience spotting. i've had both happen, so i don't think you need to worry. for me there was nothing bad enough to warrant skipping injections and prolonging the VLCD, that's for darn sure! :). i do noticed slowed or no weight loss often during TOM, but that has happened to me on any eating plan.

Shrinking
07-23-2011, 10:17 AM
Hello. I have had changes in my cycle as well. I am on the hcg drops and I have always continued using them throughout TOM.
It comes sooner than normal and is a bit heavier. I deal with this fact knowing that other great changes are occurring in my body. It all goes back to "normal" after I finish my phase 2.

SMcNabb66
08-07-2011, 12:55 PM
Oh my goodness everyone, thank you for the discussion. I am on my first week and have lost 6.6lbs since Monday. Woke up this morning and have gained a pound. TOM is a bad day and I feel really bloated, so I was thinking that is why? I have not been taking my drops and was wondering if that was the reason. Glad to know many people have been advised they can continue the drops during that time. You all have had great advice and I am excited to see what happens when all of this bloating has come to an end!≈

SMcNabb66
08-07-2011, 01:12 PM
/Users/smcnabb66/Desktop/weight.png

SMcNabb66
08-07-2011, 01:13 PM
How are you adding your ticker to the blog? I have one from the same site and cannot get it to post.

sandra359
08-23-2011, 02:29 AM
I do not know if that could be true but I have noticed that my cycle changes sometimes depending on the cycle of my group of friends. Mostly the one you are around the most. I don't know if you've ever realized that when one girlfriend is on their period so are the others or the others quickly follow. Your cycle could have changed due to a new friend you hang with or old ones have gone in their separate paths leaving you alone.

JenJen
08-23-2011, 06:40 AM
I started my TOM yesterday, 5 days early, it is much heavier and more painful than normal. I am continuing the drops and the VLCD. Last night was very tough and I felt particularly weak, due to the heaviness of the period and the lack of extra food to counter act it. I am hoping today will be better. I had only a .4 loss this morning where as I have been having atleast 1 lb each day. Hoping this doesn't last to long! LOL Good luck!

hCG_MD
08-24-2011, 07:10 PM
What Round are you on? Also, how much weight have you lost and in what amount of time? The drastic weight loss can increase cycle symptoms, including length of cycle and cramping, most notably for those who are on R2 or R3.

cristina
09-05-2011, 01:39 AM
You can ditto this for me too and I am starting menopause so the TOM wad not expected. Although I take birth control to help with other issus..


This my second week on the HCG Diet. Last week I noticed some occasional spotting here and there...today it's back and worse. I'm not due to start my period until next week. I take birth control and wondered if anyone else has experienced anything similar? I was told the HCG Does not interfere with our cycles, but I'm left wondering....

Cal
09-05-2011, 09:37 PM
hCG is used for fertility treatments - that's why it's advised to stop taking it while you are ovulating. It stimulates the ovaries. The amount used for weight loss is about 10x less than what is used for fertility treatments, so the risk of developing Ovarian Hyper-Stimulation Syndrome is far less when used for weight loss. But I can say that it does absolutely stimulate the ovaries. I'm a transgender man (born female) on testosterone for over 6 years and I stopped ovulating 2 weeks after my first shot of testosterone. I started the hCG diet and I started ovulating again.

I never take anything doctors say at face value. My doctor told me hCG was a scam, and the only way I'd lose this fat was by hard work at the gym. He was mistaken, obviously. But most doctors only know what they have studied in school and even that isn't always correct. Shop around when looking for advice from doctors, and make sure that you're talking to a specialist in the area of your question.

Love,
Cal

Tespa13
07-23-2012, 10:49 AM
I found that my period was a few days late, but it was about the same length as usual, although I was spotting for quite a few days after. Pretty annoying. I did not stop my injections when my period came. I'm sure it would have been a little off even if I had stopped.